EconPapers    
Economics at your fingertips  
 

ESTIMATION OF THE RECIPROCAL OF THE MEAN OF THE INVERSE GAUSSIAN DISTRIBUTION WITH PRIOR INFORMATION

Housila P. Singh and Sheetal Pandit ()

Statistica, 2008, vol. 68, issue 2, 201-216

Abstract: This paper considers the problem of estimating the reciprocal of the mean of the Inverse Gaussian distribution when a prior estimate or guessed value of the shape parameter is available. We have proposed a class of estimators , say, for with its mean squared error formula. Realistic conditions are obtained in which the estimator is better than usual estimator, uniformly minimum variance unbiased estimator (UMVUE) and the minimum mean squared error estimator (MMSE). Numerical illustrations are given in support of the present study.

Date: 2008
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:68:y:2008:i:2:p:201-216

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:68:y:2008:i:2:p:201-216